# SDR 97FDEA00076

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nose Chord
- Part number: 651982620
- Condition: Corroded
- Location: Bs 294-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0406 002.   CORROSION (C53-224-03-1/2) ON RT MID-NOSE CHORD BS 312-344, RBL 13, WL 167.  REMOVED AND REPLACED RT MID-CHORD AT BS 294 TO 351, WL 169, RBL 13 I.A.W. BAC DRW. 65-18415.
